# SDR AWXA9700454

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, NOTICED SLIGHT BURNING ODOR IN COCKPIT.  CHECKED COND PAGE AND FOUND COCKPIT FAN INOP.  REMOVED AND REPLACED FWD CABIN RECIRCULATION FAN, OPS CHECK GOOD.
